Positivity and anti-maximum principles for elliptic operators with mixed boundary conditions
Journal of the European Mathematical Society, Tome 10 (2008) no. 1, pp. 73-104
Cet article a éte moissonné depuis la source EMS Press
Classification :
35-XX, 68-XX, 00-XX
Keywords: Positivity principle, anti-maximum principle, eigenvalues, Harnack inequality
Keywords: Positivity principle, anti-maximum principle, eigenvalues, Harnack inequality
@article{JEMS_2008_10_1_a2,
author = {Catherine Bandle and Joachim von Below and Wolfgang Reichel},
title = {Positivity and anti-maximum principles for elliptic operators with mixed boundary conditions},
journal = {Journal of the European Mathematical Society},
pages = {73--104},
year = {2008},
volume = {10},
number = {1},
doi = {10.4171/jems/104},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/104/}
}
TY - JOUR AU - Catherine Bandle AU - Joachim von Below AU - Wolfgang Reichel TI - Positivity and anti-maximum principles for elliptic operators with mixed boundary conditions JO - Journal of the European Mathematical Society PY - 2008 SP - 73 EP - 104 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/104/ DO - 10.4171/jems/104 ID - JEMS_2008_10_1_a2 ER -
%0 Journal Article %A Catherine Bandle %A Joachim von Below %A Wolfgang Reichel %T Positivity and anti-maximum principles for elliptic operators with mixed boundary conditions %J Journal of the European Mathematical Society %D 2008 %P 73-104 %V 10 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/104/ %R 10.4171/jems/104 %F JEMS_2008_10_1_a2
Catherine Bandle; Joachim von Below; Wolfgang Reichel. Positivity and anti-maximum principles for elliptic operators with mixed boundary conditions. Journal of the European Mathematical Society, Tome 10 (2008) no. 1, pp. 73-104. doi: 10.4171/jems/104
Cité par Sources :